You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1969/33/2
The minimal norm problem and Pontriagin's maximum principle for Banach spaces (I)
Download
PDF
- The minimal norm problem and Pontriagin's maximum principle for Banach spaces (I)
Article
Original scientific text
Title
The minimal norm problem and Pontriagin's maximum principle for Banach spaces (I)
Authors
Grażyna Toporowska
1
Affiliations
Warszawa, Polska
Studia Mathematica
1969/33/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
175-183
Main language of publication
English
Published
1969
Exact and natural sciences
mathematics